# SDR 2010FA0000443

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: General aviation
- Aircraft: N75105
- Make and model: Hughes 269C
- Aircraft serial: S1677
- Aircraft time: 6,527 hours
- Engine: Lyc HIO360*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Strut
- Part number: 269A5423009
- Condition: Broken
- Location: Zone 100
- Part time: 6,527 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(OG5S) DURING UNSCHEDULED MX THE LOWER DRIVE SUPPORT STRUT WAS FOUND TO BE CRACKED 90 PERCENT THROUGH THE TUBE WHERE THE UPPER ATTACH LUG IS WELDED. UPON REMOVAL THE LUG COMPLETELY SEPARATED FROM THE TUBE.  IF TUBE HAD SEPARATED DURING FLIGHT LOSS OF MAIN ROTOR TORQUE WOULD HAVE OCCURRED.
